Annals of Fuzzy Mathematics and Informatics
          (ISSN 2093-9310, e-ISSN 2287-6235)

Volume 26, No. 3                                 Cover

pp. 199—309(December 2023)                 Contents


A study on Γ-BCK-algebras

D. L. Shi, J. I. Baek, S. H. Han, M. Cheong, K. Hur

Pages  199-219

Download(s) [PDF]    


On the computation of the quenching time for a nonlinear diffusion equation with singular boundary outfluxes

Ganon Ardjouma, N’Dri Kouakou Cyrille, Edja Kouamé, Béranger, Touré Kidjégbo Augustin

Pages  221-235

Download(s) [PDF]    


Rough cohomology groups of rough groups

Essoyomewè Kieou, Mawoussi Todjro, Yaogan Mensah

Pages  237-243

Download(s) [PDF]   


Application of soft sets theory to multilattices

Kouankam Djouohou Léa A., Koguep Njionou Blaise B., Lélé Célestin

Pages  245-259

Download(s) [PDF]    


On the new type of hybrid structures in ordered semigroups

Nareupanat Lekkoksung, Somsak Lekkoksung

Pages  261-271

Download(s) [PDF]    


On fuzzy strongly semiregular spaces

G. Thangaraj, M. Ponnusamy

Pages  273-290

Download(s) [PDF]    


On the interior and closure operators of L-fuzzy neighborhood systems

Yinshan Liu, Hao Wang, Keyun Qin

Pages  291-309

Download(s) [PDF]